# SDR UIEA2016122401052

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,502 hours, 9,432 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP CONTROL GOES FULL HOT & FULL COLD, AUTO REGULATION INOPERATIVE.  PERFORMED TEMP CONTROL SYS ADJUSTMENT AND TEST, SYS FUNCTIONS NORMAL IAW AMM 21-61-00/501.
